# SDR ASAA2017122222968

- Difficulty date: December 22, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 27,851 hours, 60,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PERFORMING T/C 78233001,  FOUND THE L2 DOOR EXTERNAL EMERGENCY LIGHT AND BOTH LOWER EXTERIOR EMERGENCY LIGHTS AFT OF TE FLAPS,  FAILED AFTER 15 MINUTES IAW MIG 2C 40-0008611.  ACFT GROUNDED. REMOVED AND REPLACED BATTERY PACK IAW AMM 33-51-01. ALL LIGHTS OPS NORMAL AFTER MINIMUM CHARGE TIME.
